Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 92, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 25, 2015, 7:47 PM CDT for Sumter County, Alabama. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 7:47 PM CDT (00:47 UTC)
- Expired
- Jun 25, 2015, 8:06 PM CDT
- In force
- 19 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sumter County, AL
The radar
The Jackson/Brandon,MS radar (KDGX), 158 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1210 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
046
WUUS54 KBMX 260047
SVRBMX
ALC119-260130-
/O.NEW.KBMX.SV.W.0092.150626T0047Z-150626T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
747 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 830 PM CDT
* AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CUBA...
MOVING SOUTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
YORK...CUBA...KINTERBISH...I 20 WELCOME CENTER AT CUBA...WARD AND
OLD MALLARD AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3252 8840 3257 8832 3231 8804 3231 8842
TIME...MOT...LOC 0046Z 325DEG 6KT 3242 8836
HAIL...1.00IN
WIND...60MPH
$$
561 follow-up statement
364
WWUS54 KBMX 260106
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
806 PM CDT THU JUN 25 2015
ALC119-260116-
/O.CAN.KBMX.SV.W.0092.000000T0000Z-150626T0130Z/
SUMTER AL-
806 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SUMTER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3252 8840 3257 8832 3231 8804 3231 8842
TIME...MOT...LOC 0100Z 325DEG 6KT 3239 8834
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:36 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 25, 6:36 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT THU JUN 25 2015 .UPDATE... FOR 00Z AVIATION. && .SHORT TERM... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED IN THE HIGHER ELEVATIONS OF THE NORTHEAST AND NEAR THE DRY AIR INTERFACE ALOFT NEAR I-20. THIS ACTIVITY SHOULD NOT BE AS STRONG AS YESTERDAY AND LAST AS LONG INTO THE OVERNIGHT HOURS. ADDITIONALLY...A FEW STORMS HAVE DEVELOPED ALONG A SEA BREEZE OUTFLOW FAR SOUTH. THESE SHOULD ALSO DIMINISH AFTER SUNSET. THE MODELS CONTINUE TO BE CONSISTENT AND AGREEABLE FRIDAY AND SATURDAY AS CONVECTIVE POTENTIAL REMAINS QUITE HIGH. MOISTURE LEVELS AND INSTABILITY WILL BE HIGH AHEAD OF AN APPROACHING COLD FRONT. THEREFORE...THUNDERSTORM CHANCES WILL BE HIGH FRIDAY THROUGH SATURDAY NIGHT. THE FRONT ACTUALLY SLOWS AS IT APPROACHES THE AREA...SO THE RAIN CHANCES ENDING TIME FRAME MAY BE ADJUSTED FOR MESO SCALE INFLUENCES. BULK SHEAR VALUES INCREASE AHEAD OF THE FRONT...BUT ARE NOT OVERLY HIGH. WILL NOT MENTION SEVERE STORMS YET BUT WE WILL MONITOR HOW THE MESO SCALE INFLUENCES AFFECT THINGS AND IF SOMETHING MAY BE NECESSARY FOR SATURDAY. AT THIS TIME...A STRONG STORM OR TWO WILL BE POSSIBLE WITH WIND OR HAIL BEING THE THREATS. THE COLD FRONT EVENTUALLY STOPS JUST SOUTH OF CENTRAL ALABAMA ON SUNDAY...AND MODELS HAVE BEEN DEPICTING THIS SOLUTION FOR A FEW DAYS NOW. 75 .LONG TERM... IT IS NOT TOO UNUSUAL FOR A FRONT TO CLEAR SOUTH OF THE REGION IN THE SUMMER. THE MEDIUM RANGE MODELS HAVE BEEN INDICATING AN UPPER TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE CONUS SUNDAY AND BEYOND. THIS SCENARIO WOULD ALLOW A FRONT TO PUSH THROUGH CENTRAL ALABAMA. THEREFORE...WILL KEEP MUCH OF SUNDAY AND MONDAY DRY AND A BIT COOLER. SOUTHERLY LOW LEVEL FLOW AND INCREASING MOISTURE RETURNS BY TUESDAY. THE UPPER TROUGH REMAINS CLOSE AND ANOTHER COLD FRONT SLOWLY MOVES THIS WAY. RAIN CHANCES JUMP BACK TO AT OR ABOVE NORMAL FOR SUMMER...BUT TEMPERATURES REMAIN IN CHECK AND BELOW NORMAL THROUGH THE PERIOD. 75 && .AVIATION... 00Z TAF DISCUSSION. AFTN STORMS ARE WEAKENING AND CURRENT RADAR DOES NOT INDICATE ANY DEVELOPMENT NEAR ANY TAF SITE...SO NO SHWRS/STORMS FOR THE OVERNIGHT HOURS. SOME OF THE MODELS INDICATE SOME RE-DEVELOPMENT BEFORE SUNRISE FRIDAY ACROSS SOUTH CENTRAL ALABAMA...BUT WILL HOLD OFF UNTIL 15Z AND INCLUDE VCSH...THEN GO WITH VCTS AFTER 18Z. STORMS WILL LIKELY BE MORE NUMEROUS AFTER 18Z...BUT CONFIDENCE TOO LOW FOR ANYTHING MORE THAN VCTS. MODELS INDICATE A LOW LEVEL TROF OVER EAST ALABAMA BY 12Z....AND INCLUDED SOME MVFR CIGS AT KANB AND KASN. 58/ROSE && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL END A BIT QUICKER THAN THE ACTIVITY LAST NIGHT AND WILL BE LESS POTENT. MOISTURE INCREASES ACROSS CENTRAL ALABAMA THE NEXT FEW DAYS AHEAD OF AN APPROACHING COLD FRONT. THEREFORE...RAIN CHANCES WILL BE RATHER HIGH FRIDAY THROUGH SATURDAY NIGHT. A FEW OF THE STORMS MAY BE STRONG WITH GUSTY WINDS AND HAIL. RELATIVE HUMIDITY FALLS BEHIND THE FRONT BUT NOT TO CRITICAL LEVELS. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 88 72 82 64 / 20 60 60 70 20 ANNISTON 74 88 72 83 65 / 20 60 50 70 30 BIRMINGHAM 76 89 73 84 65 / 20 60 50 70 20 TUSCALOOSA 75 89 74 84 67 / 20 60 50 70 20 CALERA 74 87 73 84 67 / 20 60 50 70 30 AUBURN 74 86 71 84 67 / 20 60 40 70 60 MONTGOMERY 75 89 73 88 69 / 20 60 40 70 60 TROY 74 88 73 87 69 / 20 60 40 70 60 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 12:42 PM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1242 PM CDT THU JUN 25 2015 ALZ011>015-017>050-262045- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1242 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 5:07 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT THU JUN 25 2015
ALZ022-252245-
PICKENS AL-
507 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PICKENS COUNTY UNTIL
545 PM CDT...
AT 507 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ALICEVILLE...MOVING WEST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...MCMULLEN...GARDEN...GAINESVILLE LAKE CAMPGROUND...GEORGE
DOWNER AIRPORT...DILLBURG AND COCHRANE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3320 8832 3321 8811 3308 8799 3307 8802
3305 8803 3306 8804 3304 8803 3304 8804
3305 8807 3305 8808 3304 8807 3303 8810
3304 8814 3304 8815 3303 8814 3300 8818
3299 8834
TIME...MOT...LOC 2207Z 079DEG 21KT 3310 8819
56Special weather statement, Jun 25, 5:11 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
511 PM CDT THU JUN 25 2015
ALZ041-252300-
AUTAUGA AL-
511 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN AUTAUGA COUNTY UNTIL
600 PM CDT...
AT 511 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BILLINGSLEY...OR 12 MILES NORTHEAST OF VALLEY GRANDE. THIS STORM WAS
NEARLY STATIONARY.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BILLINGSLEY...VIDA JUNCTION AND DAWSON MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3249 8688 3251 8689 3257 8690 3258 8690
3266 8691 3266 8672 3271 8671 3271 8666
3253 8661 3248 8688
TIME...MOT...LOC 2211Z 349DEG 1KT 3261 8680
56Special weather statement, Jun 25, 5:25 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT THU JUN 25 2015
ALZ032-033-252315-
PERRY AL-HALE AL-
525 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE AND WEST CENTRAL
PERRY COUNTIES UNTIL 615 PM CDT...
AT 525 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GREENSBORO...MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...UNIONTOWN...NEWBERN...ARCOLA...GREENSBORO MUNICIPAL
AIRPORT...SAWYERVILLE...LANEVILLE...GALLION AND CEDARVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3258 8779 3258 8777 3259 8774 3261 8775
3261 8780 3264 8779 3263 8775 3265 8774
3266 8775 3265 8779 3278 8774 3274 8742
3242 8752 3248 8752 3248 8772 3252 8773
3252 8781
TIME...MOT...LOC 2225Z 027DEG 13KT 3267 8756
56Special weather statement, Jun 25, 5:28 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
528 PM CDT THU JUN 25 2015
ALZ018-252300-
ETOWAH AL-
528 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ETOWAH COUNTY UNTIL 600
PM CDT...
AT 528 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SLACKLAND...OR NEAR HOKES BLUFF...MOVING SOUTH AT 5 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...RAINBOW CITY...HOKES BLUFF...GLENCOE...REECE CITY...GADSDEN
MALL...NOCCALULA FALLS...BALLPLAY...NEELY HENRY LAKE...SOUTHSIDE...
GADSDEN STEAM PLANT...BIG WILLS CREEK...COBB CITY...REAVES...
WILSONIA...GADSDEN WATER WORKS AND CRUDUP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3414 8584 3411 8584 3413 8580 3410 8580
3406 8577 3394 8577 3396 8584 3394 8590
3391 8590 3391 8593 3392 8593 3391 8597
3389 8597 3389 8599 3386 8600 3386 8610
3388 8610 3415 8599
TIME...MOT...LOC 2228Z 006DEG 5KT 3408 8590
56Special weather statement, Jun 25, 6:17 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
617 PM CDT THU JUN 25 2015
ALZ030>032-039-252345-
GREENE AL-MARENGO AL-HALE AL-SUMTER AL-
617 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALE...NORTHWESTERN
MARENGO...SOUTHEASTERN SUMTER AND SOUTHEASTERN GREENE COUNTIES UNTIL
645 PM CDT...
AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DEMOPOLIS...MOVING SOUTHWEST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...GREENSBORO...LINDEN...JEFFERSON...FORKLAND...
MYRTLEWOOD...PIN HOOK...DUFFYS BEND...GREENSBORO MUNICIPAL AIRPORT...
FREDDIE JONES FIELD...COATOPA...CHICKASAW STATE PARK...ARCOLA...DUG
HILL...PROVIDENCE...BELMONT...BIRDINE...DEMOPOLIS MUNICIPAL
AIRPORT...OCTAGON AND MCDOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3274 8789 3268 8756 3216 8776 3227 8802
3228 8802 3228 8801 3230 8800 3230 8794
3228 8794 3229 8793 3231 8793 3231 8810
3234 8818
TIME...MOT...LOC 2317Z 032DEG 22KT 3248 8781
56Special weather statement, Jun 25, 6:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 PM CDT THU JUN 25 2015 ALZ040>042-260000- DALLAS AL-AUTAUGA AL-LOWNDES AL- 625 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS... NORTHWESTERN LOWNDES AND SOUTHWESTERN AUTAUGA COUNTIES UNTIL 700 PM CDT... AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TYLER...OR NEAR SELMONT-WEST SELMONT. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SELMA...SELMONT-WEST SELMONT...WHITE HALL...BENTON...MEMORIAL STADIUM...BURNSVILLE...GARDNER ISLAND...TYLER...MULBERRY...SELMA DRAG STRIP...ROBERT F. HENRY LOCK AND DAM...CRAIG FIELD AIPORT...EDMUND PETTUS BRIDGE AND SELMA UNIVERSITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3249 8705 3251 8673 3229 8669 3228 8706 TIME...MOT...LOC 2325Z 343DEG 1KT 3238 8693 56
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:06 PM CDT | Special Weather Statement | BMX | Coosa | 24 min |
| Jun 26, 12:30 PM CDT | Special Weather Statement | BMX | Cleburne | 30 min |
| Jun 26, 12:37 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 23 min |
| Jun 26, 12:57 PM CDT | Special Weather Statement | BMX | Calhoun | 33 min |
| Jun 26, 1:53 PM CDT | Special Weather Statement | BMX | Chilton | 37 min |
| Jun 26, 1:55 PM CDT | Special Weather Statement | BMX | Montgomery | 35 min |
| Jun 26, 2:01 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 29 min |
| Jun 26, 2:09 PM CDT | Areal Flood Advisory | BMX | Montgomery | 2 hr |
| Jun 26, 3:05 PM CDT | Special Weather Statement | BMX | Autauga | 25 min |
| Jun 26, 4:55 PM CDT | Areal Flood Advisory | BMX | Russell | 3 hr |
| Jun 26, 5:44 PM CDT | Special Weather Statement | BMX | Marengo | 31 min |
| Jun 26, 5:47 PM CDT | Special Weather Statement | BMX | Walker | 43 min |
| Jun 26, 6:10 PM CDT | Special Weather Statement | BMX | Marengo | 50 min |
| Jun 26, 6:45 PM CDT | Areal Flood Advisory | BMX | Marengo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.